# SDR 96ZZZM645

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Failed
- Location: Nr 2 Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLT NR 183 - ATL-MSY - DIVERTED TO MGM, EN ROUTE TO MSY NR 2 ENGINE OIL QUANTITY WENT TO ZERO THEN OIL PRESSURE DROPPED TO 35 PSI, SHUT DOWN NR 2 ENGINE AND LANDED IN MGM.  MAINTENANCE FOUND OIL LEAKING FROM THE STARTER OIL SEAL ON GEAR BOX.  REMOVED STARTER AND REPLACED STARTER SEAL AND REINSTALLED STARTER IAW MM 72-60.  PERFORMED LEAK CHECK AND PART POWER ENGINE RUN.  NO DEFECTS NOTED.
